Journal of Symbolic Logic

Review: J. C. E. Dekker, Good Choice Sets; J. C. E. Dekker, The Recursive Equivalence Type of a Class of Sets

C. E. Bredlau

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 34, Issue 3 (1969), 518-519.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183736904

JSTOR
links.jstor.org

Citation

Bredlau, C. E. Review: J. C. E. Dekker, Good Choice Sets ; J. C. E. Dekker, The Recursive Equivalence Type of a Class of Sets. J. Symbolic Logic 34 (1969), no. 3, 518--519. https://projecteuclid.org/euclid.jsl/1183736904


Export citation